# SDR RAIA00309251

- Difficulty date: September 28, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 9,741 hours, 9,209 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 8166011
- Part serial: 9807121
- Condition: Stuck
- Location: Bleed Air Sys
- Part time: 9,742 hours, 9,209 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

5316- STL- HIGH STAGE BLEED VALVE FAIL MESSAGE AND REPORTED SMOKE IN CABIN.  MAINTENANCE REMOVED AND REPLACED HIGH STAGE VALVE.  VALVE STUCK OPEN CAUSED SMOKE IN CABIN.
